# SDR AALA202201100901

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737*
- Aircraft serial: 29566
- Aircraft time: 37,188 hours, 15,152 cycles
- System (JASC): 3442 · Weather Radar System
- Part: R/T Unit
- Condition: False Indication
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER SETTING TAKEOFF POWER, RECEIVED A WINDSHEER AHEAD WARNING. PERFORMED LOW SPEED ABORTED TAKEOFF. WEATHER RADAR THEN WENT INTO TEST MODE. RETURNED TO GATE. MAINTENANCE TROUBLESHOT PER FIM 34-43-00. COULD NOT DUPLICATE FAULT. PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 34-43-00.
